# SDR DALA2025031802061

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,574 hours, 40,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Missing
- Location: Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0651 -DIV/PRESS/DE- DIV TO SEA. UNABLE TO MAINTAIN CABIN PRESSURIZATION DURING MTC REPOSITION FERRY IN SINGLE PACK CONFIGURATION. CORRECTIVE ACTION: REPLACED UPPER SECONDARY COUPLING SEALS, REPLACED MISSING BOOT CLAMP ON RT AIR DUCT, REPLACED DUCT ASSY, INSTALLED LOW LIMIT VALVE ELBOW, HOUSING AND SEALS. C/W NO GO ODI.
